MAUDE Adverse Event Report: MEDTRONIC SOFAMOR DANEK USA, INC CD HORIZON BALLAST SPINAL SYSTEM; ORTHOSIS, SPINAL PEDICLE FIXATION, FOR DEGENERATIVE DISC DISEASE

MEDTRONIC SOFAMOR DANEK USA, INC CD HORIZON BALLAST SPINAL SYSTEM; ORTHOSIS, SPINAL PEDICLE FIXATION, FOR DEGENERATIVE DISC DISEASE
Catalog Number 25740018590
Medical Device Problem Code Malposition of Device (2616)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 09/10/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Neither the device nor films of applicable imaging studies were returned to the manufacturer for evaluation.Therefore, we are unable to determine the definitive cause of the reported event.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that the patient underwent a surgery due to degenerative lumbar scoliosis.Intra-op, after implanting the iliac screw, it was found to be deviated when checking the x-ray.Hence, anesthesia was performed again, and the replacement of the screw was performed.There was no problem observed on the x-ray after the operation.Although there was a delay of more than 60 minutes in the overall procedure time due to this event, no patient complications were reported.Patient's issue has now been reported to have resolved.

Brand Name
CD HORIZON BALLAST SPINAL SYSTEM
Common Device Name
ORTHOSIS, SPINAL PEDICLE FIXATION, FOR DEGENERATIVE DISC DISEASE
Manufacturer (Section D)
MEDTRONIC SOFAMOR DANEK USA, INC
4340 swinea rd
memphis TN 38118
MDR Report Key9160807
Report Number1030489-2019-01128
Device Sequence Number2383755
Product Code NKB
UDI-Device Identifier00643169414921
UDI-Public00643169414921
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K153442
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/07/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number25740018590
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/10/2019
Initial Report FDA Received Date10/07/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;